MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424080
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device remains implanted.
 
Event or Problem Description
During a coil embolization procedure, the coil stretched and it could not be removed.It was reported that the physician deployed a stent to secure the stretched portion of the coil against the vessel wall.No further information is available.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Information available indicated that the device was confirmed to be in good condition after unpacking and the device was prepared as per the dfu.Based on the information currently available the exact cause for the reported issue cannot be determined.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 4MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6255132
Report Number3008881809-2017-00018
Device Sequence Number830726
Product Code HCG
UDI-Device Identifier04546540675927
UDI-Public(01)04546540675927(17)190430(10)19028087
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue NumberM0035424080
Device Lot Number19028087
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2017
Supplement Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN MANUFACTURER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR